# SDR GTIA030275

- Difficulty date: April 24, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR RETURN, ON TAKEOFF AFT CABIN FILLED WITH SMOKE.  AFT LAV SMOKE ALARMS WENT OFF.  RETURNED TO DTW.  REMOVED AND REPLACED NR 2 ENGINE.  OPS CHECK AND LEAK GOOD, NO DEFECTS NOTED.
